Doctor insights on:
Symptom Brown Discharge Birth Control
Brown discharge: Your brown discharge and itching may be due to a vaginal infection. See your doctor for vaginal cultures and treatment ...Read more
Discharge can be a noun or a verb; it has multiple meanings in physics, chemistry, military, and legal usage. The most common medical meaning is a substance that is being excreted. Examples: pus is the discharge from a pimple; a vaginal discharge can mean infection; an ear discharge can mean an infection of the outer ear tract; a nasal discharge ...Read more
Possibly: It is not uncommon for women on birth control pills to have their periods become lighter, shorter, less frequent, or stop all together. These changes can occur once, occasionally, frequently or all the time. If you have not missed any pills and had protected sex, the likelihood of being pregnant is very low. If still concerned, you can check a urine pregnancy test. ...Read more
Usually: This can occur due to an effect of the hormones on thinning the uterine lining, and decreasing the amount of tissue that accumulates each month, and some patients develop a brownish discharge that is the shedding of older blood/tissue from the uterine lining. Many different things can cause though. ...Read more
Many possibilities: Spotting or irregular bleeding is common in the first 3 months of any new pill. Missed pills also cause bleeding, so be sure you're not missing, but spotting/ bleeding can have other causes: pregnancy, fibroids, stds, a polyp. Bc other than pills may have spotting (the shot, implant, or progestin iud). See your dr to be sure. ...Read more
Spotting is not: Uncommon with contraceptives. Brown discharge is usually older, deoxygenated blood. ...Read more
Yes: Some women's bodies are more sensitive than others. That being, taking their pills in the evening, then morning can cause them to break through bleeding which may show up as spotting. ...Read more
Chunky brown discharge started 1 week after starting birth control and has lasted for a week now. Is this normal?
No.: Need gyn eval to uncover reason for bleeding and help it stop. Best of luck. Dr. R ...Read more
How long to expect brown discharge on continuous birth control I take same exact time every day its been 4 months?
I just started birth control for the first time two weeks ago, just recentley I've noticed a brown discharge. Will it go away eventually?
Usually: There can be irregular spotting (which is what the brown discharge is) for about three months when initially starting pills. If not, it doesn't mean the pill is not working, it is just a nusiance and your doctor may want to try a different pill to relieve this. ...Read more
Iv been on birth control since xmas, all been fine since three weeks ago where I had some brown discharge and it hasent stopped yet, no pain?
Brown discharge: The discharge may represent old unoxygenated blood ...Read more
I'm on birth Control, I have been for over 2 years. This month I'm experiencing a brown discharge and it's not that time of the month. Meaning?
Old Blood: You are passing some old blood that is in your uterine and vaginal vault. ...Read more
I just started a new birth control and the first week is normal along with the third and fourth. It the second week I have a dark brown discharge.?
It should go away: Irregular bleeding when first starting the pill is relatively common. I encourage my patients to stay with any new pill for 3 cycles before changing to a different pill. If you cannot stand the irregular bleeding, the next step would be to use a pill which contains more estrogen than the one you are currently using. That change may or may not help in the short term and but should help long term. ...Read more
I'm having dark brown discharge and am in the middle of my cycle. Also on birth control. Please help.
May be normal: Menstrual blood is composed of blood and sloughed tissue. It can be red, light brown, or dark brown. It can be thin or clotty. These can be normal variations. However if associated with itching, burning, fever, odor, abdominal pain or other concerns, then see a gynecologist or doctor for further evaluation ...Read more
I missed my birth control yesterday and I took two pills today but I am getting a brown discharge. Help?
I started birth control on the 11th of January. Today, I'm experiencing a brown discharge. Is that normal when taking the pill?
It can be normal: It can be normal if you are on low dose pill. If it continues after 2-3 cycles - you can ask your Gyn to change the dose. Spotting can also happen if you miss pills. Try to stick to same time everyday for taking pill. Also if you are started on OCP because of irregular periods, it might take 2-3 cycles to regulate. ...Read more
For the past 3 nights I have had a slight, brown discharge when I wipe. What could this mean? According to the birth control I am not late.
Breakthrough bleed: Sounds like breakthrough bleeding which occurs when you have bleeding at unscheduled times while on the pill. Brown is simply old blood that has been sitting at the back of the vagina. Often things get back to normal the next cycle. If not then schedule a visit to discuss changing brands or changing birth control methods. This is very common. Other than being annoying it is not dangerous. ...Read more
Have been taking new birth control lutera for a month and now have a lot of dark brown discharge. Is this normal and how long does it last?
Side effect of the:
Drug. This drug has so many side effects listed that perhaps you should get placed on a different one.
Check with your physician. ...Read more
I'm on birth control amd missed a pill about 3 weeks ago and have had a brown discharge ever since and I'm starting to worry. Is this normal?
Concerned about a chocolate brown discharge I have been having the past two weeks. I am on birth control but don't miss a pill. What could it be?
Depends: Discharge in a woman can be abnormal, normal, or transitional. It all depends on your history. It may be important for you to see a provider to be sure. They may be able to run tests on the discharge and obtain a complete history. Some common causes of discharge can be yeast, bacterial vaginosis or stds. ...Read more
I am on seasonique and for the past day I have had brown discharge. I have been on birth control for about a month and a half. Is this concerning?
Common: This is a common feature with birth control pills. Give it a couple of cycles. If it persists, see your doctor. ...Read more
I am wondering what is the brown discharge I am having, I am on birth control, zovia 1/35 it has been going on since thursday and its tuesday now.
BTB: Oral contraceptives tend to have a thinning effect on the lining of the uterus (endometrium). If the lining becomes too thin, it becomes fragile and small areas may break down causing either bleeding or brown spotting (btb). Of course, noncompliance (skipping or consistently taking them later) can cause premature breakdown and bleeding or failure. See gyn if problem persists. ...Read more
Been off birth control for 6 months. Causing brown discharge now that I've resumed. Right before that, I had white clumpy discharge. Possible causes?
Several things: A white clumpy discharge can be normal vaginal secretions or, especially if associated with itching, a yeast infection, or, with a foul odor, bacterial vaginosis. Since you have been off the pill and are restarting, some break through bleeding withe the first package is quite common and should be better with the second and gone with the third. This bleeding can be brown spotting. Hope this helps. ...Read more
Brown discharge since starting new pack, 10th day of new pack now- hasn't stopped. Never happened before. Been on this birth control for years. Worry?
Contraceptiion is a means of preventing conception (or fertilization). There are hormonal and non hormonal methods of preventing sperm and egg from meeting. Talk to your doctor or clinic about what options are best for you. There are short acting methods (condoms, pills, patch, ring) and long ...Read more
- Talk to a doctor online
- Birth control brown discharge
- Brown discharge after starting birth control
- How to prevent brown discharge caused by birth control?
- Birth control camping nausea brown discharge
- Delayed period by taking birth control reddish brown discharge
- Only brown discharge during my period on birth control
- Brown flaky birth control
- Discharge birth control
- Brown discharge instead of period on birth control